# SDR CA990203007

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 757-28A
- Engine: Rroyce RB211535E437
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480149
- Condition: Cracked
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: B, A
- Precautionary procedure: O

## Discrepancy

(CAN) ON FINAL APPROACH, EXPLOSION, SMOKE AND THEN FIRE FROM BOTTOM OF PILOT'S NR 1 WINDOW, SHORTLY AFTER WINDOW CRACKED.  TOTAL INCIDENT TIME APPROXIMATELY 15 TO 20 SECONDS.  FIRE WAS EVIDENT FOR ABOUT 2 SECONDS.  LEFT NR 1 WINDOW AND WINDOW HEAT, COMPUTER REPLACED.
